Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is there any side effect of Diprovate RD ?

Am 24 yrs and i have started using Diprovate RD from my 8th standard as am suffering with some skin allergy in face i cant able to stop using that oilntment at my BP also got increased up to 130/90.what should i do?
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  1791
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ;
welcome to HealthcareMagic
Diprovate-RD is a ointment containing steroid and since you have been using it for around 10 yrs it is possible that you have developed steroid dependence so you will have to taper the use and slowly discontinue so do it under guidance of a doctor.As for the increase in BP 130/90 is fine only the diastolic of 90 should have been 80 but please understand that you cannot be labeled as hypertensive on just one reading.Please get BP checked regularly morning and evening for 3-4 days and if all readings are more then you can say it is slightly high.Also take care that the BP should not be taken immediately and you have to sit for at least 15 minutes before you get it checked.Slight rise at your age can be due to stress;high fat diet also.Please consider all the parameters before worrying about BP.
Take care.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor